# SDR SWIA201230946

- Difficulty date: June 7, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N965SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7871
- Aircraft time: 23,045 hours, 19,339 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RECEIVED ANTISKID INBOARD MESSAGE FOLLOWED BY PARK BRAKE SOV AND ALL GEARS FAILED TO RETRACT.  APPROXIMATELY A FEW MINUTES LATER ALL GEAR RETRACTED.  (FLT 5597)  REPLACED LANDING GEAR SELECTOR HANDLE ASSEMBLY PER CRJ AMM.  P/N 601R50967-11,  S/N OFF: 1498.
